×

zbMATH — the first resource for mathematics

Impulsive perturbations of a predator-prey system with modified Leslie-Gower and Holling type II schemes. (English) Zbl 1222.34057
The authors investigate the dynamics of an impulsively controlled predator-prey model with modified Leslie-Gower and Holling type II schemes. Choosing the pest birth rate \(r_{1}\) as control parameter, the authors show that there exists a globally asymptotically stable pest-eradication periodic solution when \(r_{1}\) is less than some critical value \(r_{1}^{*}\), and the system is permanent when \(r_{1}\) is larger than the critical value \(r_{1}^{*}\). By use of standard techniques of bifurcation theory, the authors prove the existence of oscillations in pest and predator. Furthermore, some situations which lead to a chaotic behavior of the system are investigated by means of numerical simulations.

MSC:
34C60 Qualitative investigation and simulation of ordinary differential equation models
34A37 Ordinary differential equations with impulses
92D25 Population dynamics (general)
34C25 Periodic solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Van Lenteren, J.C.: Measures of success in biological control of anthropoids by augmentation of natural enemies. In: Wratten, S., Gurr, G. (eds.) Measures of Success in Biological Control. Kluwer Academic, Dordrecht (2000)
[2] Wright, R.J.: Achieve Biological Pest Control by Augmenting Natural Enemy Populations. University of Nebraska, Crop Watch (1995)
[3] Stern, V.M., Smith, R.F., Van Den Bosch, R., Hagen, K.S.: The integrated control concept. Hilgardia 29(159), 81–101 (1959)
[4] Jiao, J., Chen, L.: Global attractivity of a stage-structure variable coefficients predator-prey system with time delay and impulsive perturbations on predators. Int. J. Biomath. 1, 197–208 (2008) · Zbl 1155.92355
[5] Zhang, S.W., Wang, F.Y., Chen, L.S.: A food chain system with density-dependent birth rate and impulsive perturbations. Adv. Complex Syst. 9(3), 223–236 (2006) · Zbl 1107.92060
[6] D’Onofrio, A.: Stability properties of pulse vaccination strategy in SEIR epidemic model. Math. Biosci. 179, 72–57 (2002) · Zbl 0991.92025
[7] Jiao, J.J., Chen, L.S., Nieto, J.J., Torres, A.: Permanence and global attractivity of stage-structured predator-prey model with continuous harvesting on predator and impulsive stocking on prey. Appl. Math. Mech. (English Ed.) 29, 653–663 (2008) · Zbl 1231.34021
[8] Zeng, G., Wang, F., Nieto, J.J.: Complexity of a delayed predator-prey model with impulsive harvest and Holling type II functional response. Adv. Complex Syst. 11, 77–97 (2008) · Zbl 1168.34052
[9] Zhang, H., Chen, L.S., Nieto, J.: A delayed epidemic model with stage-structure and pulses for pest management strategy. Nonlinear Anal.: Real World Appl. 9, 1714–1727 (2008) · Zbl 1154.34394
[10] Dong, L.Z., Chen, L.S., Sun, L.H.: Extinction and permanence of the predator-prey with stocking of prey and harvesting of predator impulsive. Math. Methods Appl. Sci. 29, 415–425 (2006) · Zbl 1086.92051
[11] Cushing, J.M.: Periodic time-dependent predator-prey systems. SIAM J. Appl. Math. 10, 384–400 (1977) · Zbl 0348.34031
[12] Grebogi, C., Ott, E., Yorke, J.A.: Crises, sudden changes in chaotic attractors and chaotic transients. Physica D 7, 200–181 (1983) · Zbl 0561.58029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.